# SDR CALA9601099

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-CHANNEL CRACKED AT STA 69.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, PAGE 9 AND SRM 51-30-5.
